Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 827072, 8 pages
http://dx.doi.org/10.1155/2014/827072
Research Article

Hilbert Transforms along Convex Curves for -Valued Functions

School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo, Henan 454003, China

Received 15 September 2013; Accepted 22 October 2013; Published 6 February 2014

Academic Editors: B. Djafari Rouhani, G. Lu, G. Schimperna, and I. Straškraba

Copyright © 2014 Honghai Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We show that Hilbert transforms along a large class of convex curves are bounded on , where , .